A typical convex surface contains no closed geodesic.
Gruber, Peter M.
Journal für die reine und angewandte Mathematik, Tome 416 (1991), p. 195-206 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1991-01-01
EUDML-ID : urn:eudml:doc:153320
@article{GDZPPN002208490,
     title = {A typical convex surface contains no closed geodesic.},
     journal = {Journal f\"ur die reine und angewandte Mathematik},
     volume = {416},
     year = {1991},
     pages = {195-206},
     zbl = {0718.52003},
     url = {http://dml.mathdoc.fr/item/GDZPPN002208490}
}
Gruber, Peter M. A typical convex surface contains no closed geodesic.. Journal für die reine und angewandte Mathematik, Tome 416 (1991) pp. 195-206. http://gdmltest.u-ga.fr/item/GDZPPN002208490/